Alert archive / Wyoming / Special Weather Statements in 2017

Special Weather Statement, NWS Riverton, WY

June 27, 2017

NWS Riverton, WY issued this special weather statement at Jun 27, 2017, 1:08 PM MDT. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2017, 1:08 PM MDT (19:08 UTC)
Expired
Jun 27, 2017, 1:45 PM MDT
In force
37 min
Issued by
NWS Riverton, WY

The radar

The Riverton/Lander radar (KRIW), 66 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2992 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WWUS85 KRIW 271908
SPSRIW

Special Weather Statement
National Weather Service Riverton WY
108 PM MDT TUE JUN 27 2017
 
WYZ002-005-007-014>017-025-271945-
Wind River Mountains West-Owl Creek and Bridger Mountains-Wind River
Basin-Upper Wind River Basin-Wind River Mountains East-Southwest Big
Horn Basin-Upper Green River Basin Foothills-Absaroka Mountains-
108 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS...
CENTRAL SUBLETTE AND NORTHWESTERN FREMONT COUNTIES UNTIL 145 PM
MDT...

At 107 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Anchor Dam to 7 miles east of
New Fork Lake. Movement was southeast at 15 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Strong thunderstorms will be near...
  Fremont Peak around 135 PM MDT. 
  White Pine Ski Area around 140 PM MDT. 
  Anchor Dam and Half Moon Lake around 145 PM MDT. 

Other locations impacted by these storms include Trails End
Campground, Ponderosa Lodge, Half Moon Campground, Boulder Lake
Campground, Upper Half Moon Campground, Crowheart Elementary School
and Upper Fremont Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4375 10848 4282 10966 4309 10993 4391 10889
TIME...MOT...LOC 1907Z 310DEG 15KT 4384 10892 4312 10983 

$$

13

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jun 27, 11:35 AM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 27, 11:35 AM MDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1135 AM MDT Tue Jun 27 2017

.SHORT TERM...(Today through Thursday night)

Imagery shows ridge/trof pattern continuing from west to east across
the CONUS with ridge axis passing into the High/Cntrl Plains and an
upstream embedded SW trof now moving through OR/WA and headed toward
WY. As the ridge breaks down and is pushed out of the way, the storm
pattern will morph into a period of seasonally strong upper lvl
northwesterly flow aloft (generally not a good pattern for nice
weather in WY). SFC has high P breaking down as a lee trof forms
over nrn/cntrl WY. A few showers/storms moving across the far wrn
border with ID.

Today and tonight, the upper ridge continues to translate eastward
into the Central Plains with lower P over wrn WY redirecting SFC
flow into the FA from the e and se. Deeper moisture return now on
its way into nwrn WY as the ridge axis passes through the ern CWA
and into the cntrl High Plains while flow begins to flatten ahead
of/with the approach of the embedded SW trof/jet streak.
Additionally, lee side low P develops across the SFC over cntrl WY
while low to mid lvl moisture continues to slowly fill ern WY from
the se. Through this morning, the embedded upper level SW will ride
through the flow w of the ridge axis, across nwrn WY along with a
SFC front. Scattered showers and thunderstorms will quickly move
into/through the Yellowstone area (more isolated to the south) at 30
to 40 kts with relatively light rainfall...small hail and very gusty
winds that could border on severe at times from mid-day on. With
seasonally warm/hot temperatures continuing early on, dpt
depressions will be in the 50 to 60 deg range with DCAPE running
1000-1500 in the early afternoon across nrn WY...supporting some
strong to severe wind gusts from the convection...particularly
across the Big Horn Basin and adjacent foothills/mountains. Later
this afternoon and through the evening period, increasing moisture
from the west along with decreasing post frontal temps over nrn WY
will increase RH values and lower LCLs. Heavy rain and hail will
then become more likely as evening nears while MLCAPE ranges from
800 to 1200 J/KG. Somewhat less wind threat can then be expected
over Yellowstone...then eastward across the Big Horn Basin through
the late afternoon/evening period. Heaviest rain of the day/night,
with a few possible severe storms, may occur this evening across nrn
WY...with the storm environment over Johnson County providing better
conditions conducive to marginally severe hail and strong (wet)
downburst winds. Possible moderate to heavy rain to continue with
the passage of the upper SW trof through at least midnight across
nern WY. Otherwise a few terrain induced showers will persist
overnight across the Yellowstone area.

Wednesday, post upper trof/sfc frontal early with fast moving nearly
zonal flow aloft and a seasonally strong e/w jet across srn WY. As
lowering pressure to the south and mesoscale high P over the nrn FA
forms through the morning/afternoon, LL flow will turn back out of
the s to sw. Brisk flow and cooling aloft along with with an
approaching embedded SW/jet streak will keep decent instability,
forcing and dynamics over the nrn half of WY. With some low to mid
level moisture still retained across nrn WY from the previous
day's/night's precipitation, showers and thunderstorms will have
another chance for initiation, by mid-day, for a few fast moving
wind producers across the Big Horn and possibly the Wind River Basin
(later after a front passes through. Possible isolated strong/severe
from Big Horn County through Johnson County. Showers and isolated
thunder continue through the overnight period until the SW trof axis
moves east of the FA near sunrise Thursday morning.

Thursday, will be post frontal and under good nw flow aloft with yet
another SW trof on its way into/across the FA from the north by mid-
day. Frontogenesis will be ongoing across MT early before crossing
through WY late in the afternoon. Cooler conditions from top to
bottom will limit CAPE and overall instability, however shear along
and ahead of the front will be high. Isolated to widely scattered
storms can be expect to move quickly across WY...pushing strong wind
gusts out ahead of the thunderstorms along with brief heavy rain and
hail within the storms. Strongest storms of the day look to be across
Fremont/Natrona and perhaps srn Johnson county. Again, with the
upper SW trof still moving through the FA Thursday night along with
cooling temps aloft, showers/isolated storms will continue through
the overnight period.

.LONG TERM...(Friday through Independence Day)

Overview...Cool conditions with slight chances of showers and
thunderstorms will linger across the north and central on Friday,
while dry and warmer weather prevails across the southwest and far
west.  Warmer conditions, slight chances of showers and
thunderstorms across the northern third of Wyoming will prevail over
the weekend.  Mainly dry conditions with above normal temperatures
(highs in the 90s in the lower central basins) will prevail Monday
and Independence Day.

Discussion...Friday morning begins with upper trough over the
northern and central plains, upper ridge along roughly 120W, NW flow
across Wyoming.  Surface high pressure over the northern High Plains
will keep stationary frontal boundary banked up against the east
slopes of the Continental Divide, with upslope N-NE winds.  This
will result in some afternoon thunderstorms developing over or near
the high terrain with SE storm motion.  Flow over the west and
central U.S. deamplifies over the weekend with both GFS and Ecmwf
showing a Pacific shortwave in westerly flow translating the area
Saturday night-Sunday morning, the GFS faster than the Ecmwf. Higher
CAPES, and more organized, stronger storms are expected to remain
east of the area on both Saturday and Sunday, with mainly some high-
based gusty wind producers expected over northern Wyoming mainly
late Saturday and Saturday night.  Upper ridge translates east
across area on Monday for dry weather, with upper flow backing on
Independence Day as ridge strengthens over the southern/central
Plains and upper trough deepens across western Canada.  Both GFS and
Ecmwf show 1000-500mb thicknesses increasing to 586 dam Tuesday.
Forecast brings temperatures closer to MEX and ECE MOS numbers
during this period with the model blend output still a bit too cool.
The MOS numbers put the lower basin highs in the mid 90s both
Monday and Independence Day.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)

A low pressure system is currently moving through southern MT and
northern WY this afternoon.  An initial line of weak showers and
isolated thunderstorms with some very gusty W to NW wind, currently
from about KBYG SW to KRKS, is moving eastward through the area.
Stronger thunderstorms have now entered NW WY associated with the
colder core of the system, and they are moving eastward as well.
These storms are producing heavy rain, some small hail, frequent
lightning, and outflow wind over 40 kts.  Expect the higher terrain
to be obscured at times with the lowered ceilings and precipitation.
 As the afternoon continues, the storms are expected to strengthen
across the northern half of the area, with the primary threat being
moderate size hail around 1 inch and wind gusts potentially over 50
kts.  Breezy to windy conditions can be expected this afternoon and
evening, mainly from the west, then switching to the north around
00Z at some locations due to outflow from storms and the progression
of the overall system.  Expect brief MVFR/IFR conditions at many
terminals due to the storminess.  VFR conditions then expected after
03Z except for MVFR with lingering showers.  Another disturbance
will impact the area Wednesday afternoon and evening.

&&

.FIRE WEATHER...
Issued AT 104 AM MDT Tue Jun 27 2017

All fuels are currently in green-up and below critical levels for
all locations. Fire danger remains low across all mountain
areas...but will continue somewhat elevated in the afternoons across
the lower elevations east of the Divide and over portions of
southern WY. These areas with elevated fire concerns will generally
coincide with low afternoon RH values and/or gusty winds...today
through Thursday. Winds will become west to northwest 15 to 30 mph
today...west to northwest 10 to 25 on Wednesday...and north to
northwest 5 to 20 on Thursday...all days with higher gusts in the
afternoons and especially near stronger showers/storms...especially
today. Showers and isolated thunderstorms move into/through the area
early this morning and continue across the area through tonight.
These isolated to scattered storms will be quickly moving across the
northern half of Wyoming from west to east, producing little
rainfall through the mid-day hours with strong gusty outflow winds
of 40 to 60 mph possible at times. Then, by late this afternoon and
through the evening, potential brief heavy rainfall and large hail
will be possible...especially across portions of north central and
northeastern Wyoming. This unstable pattern will continue through
Thursday night. Smoke dispersion will be good to excellent each
afternoon and evening.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Braun
LONG TERM...Meunier
AVIATION...McDonald
FIRE WEATHER...Braun
Hazardous weather outlook, Jun 27, 2:13 AM MDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
213 AM MDT Tue Jun 27 2017

WYZ001>020-022>030-281100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
213 AM MDT Tue Jun 27 2017

...A flood warning remains in effect for a portion of the Green
River in southwestern Wyoming...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Isolated (south and central Wyoming) to scattered thunderstorms
across northern Wyoming. Some storms may be strong to severe
across northern Wyoming producing brief heavy rain, wind gusts of
50 to 60 mph and hail to one inch this afternoon and evening.

Minor flooding will continue along the Green River near La Barge
and along the Big Horn River. Please see flood warning for the
Green River for the latest information.

Additionally, very warm, dry and breezy to windy conditions will
bring elevated fire danger to portions of central and southern
Wyoming.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wednesday and Thursday...Isolated to scattered thunderstorms
mainly across northern and central Wyoming. Some storms may be
strong, producing wind gusts of 40 to 50 mph and small hail each
afternoon and evening.

Friday and Saturday...Isolated thunderstorms across north and
central Wyoming.

.SPOTTER INFORMATION STATEMENT...Please report wind damage or
gusts in excess of 50 mph and hail of penny size or larger.

In the hours before

Special weather statement, Jun 27, 11:42 AM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Riverton WY
1142 AM MDT TUE JUN 27 2017

WYZ001>003-012-013-271830-
Cody Foothills-Yellowstone National Park-Jackson Hole-Teton and Gros
Ventre Mountains-Absaroka Mountains-
1142 AM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT...CENTRAL
PARK AND CENTRAL TETON COUNTIES UNTIL 1230 PM MDT...

At 1140 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pahaska to near Moran Junction.
Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Wapiti around 1210 PM MDT.
  Togwotee Pass around 1220 PM MDT.
  Pinnacle Buttes around 1230 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Jackson Lake or Buffalo Bill Reservoir, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Donot be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4368 11094 4461 11001 4461 10910 4371 10989
      4373 10999 4371 11001
TIME...MOT...LOC 1740Z 270DEG 31KT 4454 10981 4383 11052

McDonald
Special weather statement, Jun 27, 11:58 AM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Riverton WY
1158 AM MDT TUE JUN 27 2017

WYZ002-012>016-271845-
Wind River Mountains West-Upper Wind River Basin-Wind River Mountains
East-Jackson Hole-Teton and Gros Ventre Mountains-Absaroka Mountains-
1158 AM MDT TUE JUN 27 2017

...SPECIAL WEATHER STATEMENT...

At 1157 AM MDT, Doppler radar was tracking a strong thunderstorm
8 miles southeast of Moran Junction, moving east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Togwotee Pass around 1225 PM MDT.
  Pinnacle Buttes around 1235 PM MDT.

Other locations impacted by this storm include Gros Ventre
Campground, Crystal Creek Campground, Pinnacle Campground,
Brooks Lake Campground, Turpin Meadow Campground and Brooks
Lake Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4344 11082 4393 11064 4392 10974 4341 10988
TIME...MOT...LOC 1757Z 269DEG 35KT 4373 11043

McDonald
Special weather statement, Jun 27, 12:53 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Riverton WY
1253 PM MDT TUE JUN 27 2017

WYZ019-026-028-030-271930-
Upper Green River Basin-East Sweetwater County-Green Mountains and
Rattlesnake Range-Rock Springs and Green River-
1253 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SWEETWATER COUNTY
UNTIL 130 PM MDT...

At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Eden, which is 13 miles south of Farson, moving east
at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Boars Tusk and Killpecker Dune Field around 110 PM MDT.

LAT...LON 4180 10949 4197 10956 4221 10896 4181 10881
TIME...MOT...LOC 1853Z 254DEG 40KT 4191 10943

13
Special weather statement, Jun 27, 12:57 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Riverton WY
1257 PM MDT TUE JUN 27 2017

WYZ003>008-271930-
Owl Creek and Bridger Mountains-North Big Horn Basin-Southeast Big
Horn Basin-Cody Foothills-Southwest Big Horn Basin-Bighorn Mountains
West-
1257 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOT SPRINGS...BIG
HORN...NORTHWESTERN WASHAKIE AND EAST CENTRAL PARK COUNTIES UNTIL 130
PM MDT...

At 1256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Powell to 10 miles north of Anchor Dam.
Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Garland around 105 PM MDT.
  Deaver around 110 PM MDT.
  Byron around 115 PM MDT.
  Cowley around 120 PM MDT.
  Lovell around 125 PM MDT.
  Kirby around 130 PM MDT.

LAT...LON 4490 10785 4487 10786 4484 10783 4376 10785
      4384 10882 4488 10882 4495 10788
TIME...MOT...LOC 1856Z 273DEG 39KT 4481 10879 4381 10883

13
Special weather statement, Jun 27, 1:01 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Riverton WY
101 PM MDT TUE JUN 27 2017

WYZ014-025-026-271930-
Wind River Mountains West-Upper Green River Basin-Upper Green River
Basin Foothills-
101 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SUBLETTE COUNTY
UNTIL 130 PM MDT...

At 100 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boulder, which is 13 miles south of Pinedale, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Boulder around 110 PM MDT.

Other locations impacted by this storm include Scab Creek Campground,
Boulder Lake Campground, Boulder Fish Rearing Station and Pinedale
Ralph Wenz Field.

LAT...LON 4275 10991 4294 10940 4294 10938 4262 10926
      4258 10984
TIME...MOT...LOC 1900Z 254DEG 31KT 4269 10978

13
Special weather statement, Jun 27, 1:08 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Riverton WY
108 PM MDT TUE JUN 27 2017

WYZ002-005-007-014>017-025-271945-
Wind River Mountains West-Owl Creek and Bridger Mountains-Wind River
Basin-Upper Wind River Basin-Wind River Mountains East-Southwest Big
Horn Basin-Upper Green River Basin Foothills-Absaroka Mountains-
108 PM MDT TUE JUN 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS...
CENTRAL SUBLETTE AND NORTHWESTERN FREMONT COUNTIES UNTIL 145 PM
MDT...

At 107 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Anchor Dam to 7 miles east of
New Fork Lake. Movement was southeast at 15 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Strong thunderstorms will be near...
  Fremont Peak around 135 PM MDT.
  White Pine Ski Area around 140 PM MDT.
  Anchor Dam and Half Moon Lake around 145 PM MDT.

Other locations impacted by these storms include Trails End
Campground, Ponderosa Lodge, Half Moon Campground, Boulder Lake
Campground, Upper Half Moon Campground, Crowheart Elementary School
and Upper Fremont Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Riverton.

&&

LAT...LON 4375 10848 4282 10966 4309 10993 4391 10889
TIME...MOT...LOC 1907Z 310DEG 15KT 4384 10892 4312 10983

13

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:04 AM MDTSpecial Weather StatementRIWTeton41 min
Jun 27, 10:56 AM MDTSpecial Weather StatementRIWTeton34 min
Jun 27, 10:58 AM MDTSpecial Weather StatementRIWTeton32 min
Jun 27, 11:42 AM MDTSpecial Weather StatementRIWPark, Teton48 min
Jun 27, 11:58 AM MDTSpecial Weather StatementRIWTeton47 min
Jun 27, 12:53 PM MDTSpecial Weather StatementRIWSweetwater37 min
Jun 27, 12:57 PM MDTSpecial Weather StatementRIWBig Horn33 min
Jun 27, 1:01 PM MDTSpecial Weather StatementRIWSublette29 min
Jun 27, 1:09 PM MDTSpecial Weather StatementRIW36 min
Jun 27, 1:19 PM MDTSevere Thunderstorm WarningRIWBig Horn, Hot Springs, Park, Washakie41 min
Jun 27, 1:26 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs, Sublette49 min
Jun 27, 1:27 PM MDTSpecial Weather StatementRIWNatrona33 min
Jun 27, 1:39 PM MDTSpecial Weather StatementRIWSublette51 min
Jun 27, 1:51 PM MDTSpecial Weather StatementRIWNatrona39 min
Jun 27, 1:54 PM MDTSpecial Weather StatementRIWTeton51 min
Jun 27, 2:04 PM MDTSpecial Weather StatementRIW26 min
Jun 27, 2:14 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie46 min
Jun 27, 2:17 PM MDTSpecial Weather StatementRIWFremont43 min
Jun 27, 2:22 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs, Washakie38 min
Jun 27, 2:34 PM MDTSpecial Weather StatementRIWSublette41 min
Jun 27, 2:47 PM MDTSpecial Weather StatementRIWTeton28 min
Jun 27, 3:33 PM MDTSpecial Weather StatementRIWJohnson27 min
Jun 27, 3:35 PM MDTSpecial Weather StatementRIWSublette40 min
Jun 27, 3:36 PM MDTSpecial Weather StatementRIWFremont24 min
Jun 27, 3:52 PM MDTSpecial Weather StatementRIWSublette38 min
Jun 27, 3:59 PM MDTSpecial Weather StatementRIWFremont31 min
Jun 27, 4:04 PM MDTSpecial Weather StatementRIWJohnson26 min
Jun 27, 4:11 PM MDTSpecial Weather StatementRIWNatrona34 min
Jun 27, 4:28 PM MDTSpecial Weather StatementRIWJohnson32 min
Jun 27, 4:39 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 27, 4:44 PM MDTSpecial Weather StatementRIWFremont61 min
Jun 27, 4:45 PM MDTSpecial Weather StatementRIWCarbon15 min
Jun 27, 5:41 PM MDTSpecial Weather StatementRIW49 min
Jun 27, 5:59 PM MDTSpecial Weather StatementRIWFremont31 min

Nearby

Special Weather Statements in Wyoming, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.